# SDR SWAA2020041334412

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS767-787 RBL24 WL155 AFT CARGO COMPARTMENT Z-ANGLE MANY AREAS OF CORROSION / BLENDED CORROSION ON AFT CARGO STA 767-787 RBL24 SHIELD. VERFIED ORIG 'T'.050 REM 'T' .043 LOSS OF .007 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SHIELD. P/N 146A8127-12 ATAG WN5952 TOOL# 36647 CAL DUE 6/7/20 IAW BOEING DWG 146A0081 REV A B737-800 SRM 53-60-15-1A-1 B737 SRM 51-40-02-0G-0 P/N 146A8127-12
